# SDR YENA201712141003

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 49,914 hours, 17,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 778684
- Condition: Failed
- Location: Emergency Lights
- Part time: 49,914 hours, 17,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 426, TPA-JFK. BATTERY OF EPSU (13WL) FAILED EPSU SYS TEST; R & R BATTERIES (13WL) OF THE EPSU IAW AMM 33-51-38-00-002-A. OPS TEST OK.
